Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 4, NWS Duluth, MN

April 10, 2011Itasca County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Apr 10, 2011, 11:38 AM CDT for Itasca County, Minnesota. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 11:38 AM CDT (16:38 UTC)
Expired
Apr 10, 2011, 12:15 PM CDT
In force
37 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Itasca County, MN

The radar

The Duluth radar (KDLH), 134 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 12:08 PM CDTTSTM WND DMG2 E Togo, MNA FEW TREES BLOWN DOWN STARTING EAST OF TOGO AROUND ITASCA-ST LOUIS COUNTY LINE NEAR SOUTH OF HWY 1 AND NEAR HWY 22 STRETCHING EAST INTO COOK AREA. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 4.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WUUS53 KDLH 101638
SVRDLH
MNC061-101715-
/O.NEW.KDLH.SV.W.0004.110410T1638Z-110410T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1138 AM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 1215 PM CDT

* AT 1135 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM
  PRODUCING GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED NEAR
  MARCELL...OR 28 MILES NORTH OF GRAND RAPIDS...AND MOVING NORTHEAST
  AT 50 MPH.

  THE GOLF BALL SIZE HAIL DAMAGED A CAR WINDOW IN MARCELL.

* LOCATIONS IMPACTED INCLUDE...
  EFFIE...STONY BROOK...TOGO...BALSAM LAKE...ROUND LAKE...COON
  LAKE...BUCK LAKE AND BEAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4790 9308 4753 9307 4744 9380 4774 9377
      4790 9356
TIME...MOT...LOC 1638Z 243DEG 42KT 4765 9358
WIND...HAIL <50MPH 1.75IN

$$

LAMERS
1 follow-up statement
848 
WWUS53 KDLH 101654
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1154 AM CDT SUN APR 10 2011

MNC061-101715-
/O.CON.KDLH.SV.W.0004.000000T0000Z-110410T1715Z/
ITASCA MN-
1154 AM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ITASCA COUNTY UNTIL 1215 PM CDT...

AT 1154 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
SOUTHWEST OF TOGO...OR 30 MILES NORTHWEST OF HIBBING...MOVING EAST AT
45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEAR LAKE AROUND NOON CDT.
  TOGO AND STONY BROOK AROUND 1210 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4773 9309 4772 9308 4753 9307 4750 9371
      4771 9362 4786 9357 4790 9308
TIME...MOT...LOC 1655Z 248DEG 40KT 4772 9336
WIND...HAIL 60MPH 1.00IN

$$

LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:16 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 10, 9:16 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
916 AM CDT SUN APR 10 2011

.UPDATE...
EXPANDED WORDING OF AREAS/PATCHY DENSE FOG THIS MORNING ACROSS
CENTRAL SECTION OF CWA. AT 900 AM...VSBYS OF A HALF MILE OR LESS
WERE REPORTED ALONG A CORRIDOR FRONT FROM KBRD...TO
KAIT..KMZH...KDLH AND KASX. MADE TIMING ADJUSTED TO POPS OVER WIS
ZONES FOR A SLIGHT CHC THIS MORNING...THEN SEVERE STORMS LIKELY
BY THE LATE AFTERNOON. OTHERWISE PREV FCST ON TRACK WITH LIKELY
POPS FOR ALL ZONES TODAY AND GREATEST THREAT FOR SVR STORMS OVER
WI AREAS...MAINLY AFTER 300 PM.

&&

.PREV DISCUSSION... /ISSUED 303 AM CDT SUN APR 10 2011/

DISCUSSION...
ONGOING SHOWERS AND THUNDERSTORMS...WITH THE POTENTIAL FOR RE-
INTENSIFICATION DURING THE MID-MORNING HOURS OVER THE SRN HALF OF
THE CWA IS THE VERY SHORT TERM CONCERN. THE OTHER FORECAST
CHALLENGE REMAINS FOCUSED ON THE CONVECTIVE DEVELOPMENT LATER THIS
AFTERNOON AND THROUGH THE EVENING OVER THE ERN HALF OF THE DLH
CWA.

LATE LAST EVENING A LINE OF CONVECTION DEVELOPED FROM LAKE MILLE
LACS TO NRN PRICE COUNTY ALONG A WEAK BOUNDARY/WIND SHIFT
LINE/CONVERGENCE ZONE. MOST OF THESE STORMS STAYED SUB-SEVERE AND
TRANSITIONED NWD INTO THE COOL SECTOR AND DIMINISHED
SIGNIFICANTLY. CURRENTLY...THE REMNANTS OF THIS LINE OF STORMS
CONTINUES TO TRACK TO THE E/NE...PULSING UP FOR BRIEF PERIODS OF
TIME. EXPECTING A BREAK IN THE ACTION UNTIL AROUND 10Z WHEN THE
NEXT ROUND OF STORMS IS EXPECTED TO PUSH INTO THE AREA FROM THE
S/SW. ATTM THE CELLS TO THE SOUTH APPEAR TO BE BEHAVING...AND
STAYING SUB-SEVERE...BUT COULD POSSIBLY SEE INTENSIFICATION AS THE
CLUSTER OF CONVECTION INTERACTS WITH THE NOW WEAK CONVERGENCE ZONE
AND THE NRN EDGE OF THE STABILITY GRADIENT. WILL NEED TO KEEP A
CLOSE EYE ON THESE STORMS THROUGH THE NEXT COUPLE HOURS AS THEY
APPROACH THE REGION. THE CONVECTION FROM LAST NIGHT DRAINED A LOT
OF THE ENERGY OUT OF THE MID-LEVELS...SO COULD ALSO SEE THE STORMS
DIMINISH AS THEY ENTER THE DLH CWA.

BY THE LATE MORNING AND EARLY AFTERNOON...THE SHOWERS AND
THUNDERSTORMS WILL HAVE PUSHED WELL TO THE NORTH...AND THE SERN
SECTIONS OF THE CWA WILL BEGIN TO DRY OUT TEMPORARILY. A DRY SLOT
WILL WRAP AROUND THE INTENSE LOW PRESSURE...NOW OVER SRN MN...AND
A STRONG LLJ WILL DEVELOP ON THE EAST SIDE OF THE LOW AND DRAW UP
A RICH SUPPLY OF MOIST UNSTABLE AIR INTO MUCH OF WISCONSIN. THE
UPPER LOW AND STRONG FORCING ALOFT WILL CATCH UP TO THE SFC LOW
AND SUPPLEMENT THE FORCING FOR STRONG CONVECTIVE DEVELOPMENT OVER
THE UPPER MIDWEST. THE AREA OF CONCERN THIS AFTERNOON FOR THE
NORTHLAND WILL BE MAINLY SE OF A LINE FROM ELO TO BRD...WITH THE
HIGHEST RISK OF SVR STORMS OVER THE WISCONSIN COUNTIES. THE DAY
ONE CONVECTIVE OUTLOOK FROM SPC PUTS A MDT RISK OF SVR WX OVER
PRETTY MUCH THE ENTIRE STATE OF WI...INCLUDING ALL OR PARTS OF OUR
WI COUNTIES. THE SEVERE WX CONCERNS WILL RUN THE GAMUT...WITH THE
POTENTIAL FOR TORNADOES...LARGE HAIL...DAMAGING WINDS...LIGHTNING
AND HEAVY RAIN. SEE THE SWODY1 PRODUCT FOR DETAILS.

STAY UP-TO-DATE WITH ALL THE LATEST FORECASTS AND ANY WATCHES OR
WARNING ISSUED BY THE NATIONAL WEATHER SERVICE TODAY...AS SOME OF
THESE STORMS COULD BE POTENTIALLY DANGEROUS.

CONDITIONS IMPROVE DRAMATICALLY ON MONDAY AS THE STORM SYSTEM
EXITS TO THE EAST AND HIGH PRESSURE BUILDS IN.

EXTENDED...MONDAY NIGHT THROUGH FRIDAY...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION MONDAY
NIGHT...AS UPPER LEVEL RIDGING PROVIDES DRYING CONDITIONS. A COLD
FRONT IS EXPECTED TO MOVE IN FROM THE NW ON TUESDAY...BRINGING A
CHANCE OF SHOWERS TO THE WESTERN LAKE SUPERIOR REGION BY TUESDAY
EVENING. THE 00Z MODELS ATTEMPT TO STALL THE FRONT BY
WEDNESDAY...GENERALLY SOUTH OF THE CWA OR ACROSS THE SOUTHERN
PORTION OF THE CWA. THE GFS IS QUITE DIFFERENT...IN THAT A WAVE
ALONG THE FRONT LIFTS NORTHWARD...RESULTING IN A PROLIFERATION OF
RAIN ACROSS THE SE HALF OF THE CWA WEDNESDAY INTO THURSDAY. THE
ECMWF AND GEM ARE MUCH DIFFERENT...ALTHOUGH THE ECMWF RUN FROM 12Z
YESTERDAY DID SHOW SOME SIMILARITIES. WILL KEEP CHANCE POPS FOR
NOW. THE OTHER DISPARITY IS FOR THURSDAY NIGHT AND FRIDAY...AS
MOST OF THE MODEL SOLUTIONS WRAP UP A SIGNIFICANT LOW PRESSURE
SYSTEM IN THE UPPER MIDWEST. THE GFS AND THE GEM BRING QPF INTO
OUR CWA...BUT THE ECMWF DOES NOT AT THIS POINT. WILL NEED TO WATCH
THIS SYSTEM FURTHER.

AVIATION...06Z DULUTH TAF ISSUANCE...
VFR CONDITIONS ALONG AND NORTH OF ROUTE 2 IN NORTHEAST MINNESOTA
WILL DETERIORATE TO LIFR IN RAIN AND LOW CLOUDS...WITH EMBEDDED
THUNDERSTORMS EARLY SUNDAY. WINDS WILL SHIFT TO NORTH AND GUST
BETWEEN 30 AND 40 MPH SUNDAY AFTERNOON AND EVENING. SOUTH OF ROUTE
2 IN NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN WILL SEE AREAS OF
IFR IN RAIN WITH INCREASING NUMBERS OF EMBEDDED THUNDERSTORMS WITH
VLIFR CONDITIONS IN INTENSE RAIN...LOCALLY LARGE HAIL...AND LOCAL
WINDS GUSTING OVER 60 MPH.

&&

.POINT TEMPS/POPS...
DLH  52  36  52  31 /  70  80  50  10
INL  51  34  52  30 /  70  80  20  10
BRD  59  38  56  34 /  70  80  30  10
HYR  73  43  54  32 /  70  80  70  10
ASX  63  40  55  33 /  70  80  70  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...GRANING
EXTENDED....04
Hazardous weather outlook, Apr 10, 6:41 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
641 AM CDT SUN APR 10 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
641 AM CDT SUN APR 10 2011

...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WEAK SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DIMINISH IN
INTENSITY THIS MORNING. THEN...IN THE AFTERNOON ADDITIONAL SHOWERS
AND THUNDERSTORMS WILL REDEVELOP ACROSS THE UPPER
MIDWEST...INITIALLY OVER THE EASTERN SECTIONS OF MINNESOTA AND
SOUTHWEST WISCONSIN IN THE EARLY AFTERNOON. THESE STORMS WILL
MOVE TO THE NORTH AND EAST THROUGH THE AFTERNOON AND AFFECT THE
EASTERN HALF OF THE DULUTH FORECAST AREA...MAINLY EAST OF A LINE
FROM BRAINERD TO ELY. SOME OF THESE STORMS COULD BECOME
SEVERE...WITH THE GREATEST CHANCE OVER THE WISCONSIN COUNTIES. THE
MAIN THREAT THIS AFTERNOON AND EARLY THIS EVENING WILL BE
TORNADOES...LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND
BRIEF HEAVY RAINFALL. AREA RIVERS...ALONG WITH SMALL CREEKS AND
STREAMS...AND URBAN AREAS PRONE TO FLASH FLOODING WILL BE AT RISK
OF FLOODING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-111030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
641 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TENTINGER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Apr 10, 10:58 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1058 AM CDT SUN APR 10 2011

MNZ018-025-026-101620-
NORTH CASS-NORTH ITASCA-SOUTH ITASCA-
1058 AM CDT SUN APR 10 2011

...STRONG THUNDERSTORM OVER LAKE WINNIBIGOSHISH...

AT 1054 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE WINNIBIGOSHISH...MOVING NORTHEAST AT 45
MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS. THIS STORM PRODUCED PENNY SIZE HAIL EARLIER IN HUBBARD
COUNTY.

* THE THUNDERSTORM WILL BE NEAR...
  MAX BY 1110 AM...
  INGER BY 1115 AM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4771 9398 4748 9373 4734 9420 4748 9433

LAMERS
Local storm report, Apr 10, 11:29 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1129 AM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     HAIL             7 W BOWSTRING           47.54N 93.95W
04/10/2011  M0.75 INCH       ITASCA             MN   TRAINED SPOTTER

            ON CO ROAD 35 5 MILES EAST OF INGER. LOTS OF PENNY SIZED
            HAIL

&&

GRANING
Local storm report, Apr 10, 11:37 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1137 AM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HAIL             MARCELL                 47.59N 93.69W
04/10/2011  M1.75 INCH       ITASCA             MN   PUBLIC

            ONGOING. NEIGHBORS CAR WINDOW BROKEN DUE TO HAIL.

&&

GRANING

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:24 PM CDTAreal Flood AdvisoryDLHPine43 hr
Apr 9, 11:39 PM CDTSpecial Weather StatementDLHPine36 min
Apr 10, 12:54 AM CDTSpecial Weather StatementDLHAitkin, Carlton66 min
Apr 10, 1:00 AM CDTSpecial Weather StatementDLHSaint Louis45 min
Apr 10, 1:48 AM CDTSpecial Weather StatementDLHLake42 min
Apr 10, 2:05 AM CDTSpecial Weather StatementDLHLake55 min
Apr 10, 3:08 AM CDTSpecial Weather StatementDLHLake22 min
Apr 10, 10:58 AM CDTSpecial Weather StatementDLHItasca22 min
Apr 10, 11:08 AM CDTSevere Thunderstorm WarningDLHItasca37 min
Apr 10, 11:49 AM CDTSpecial Weather StatementDLHSaint Louis41 min
Apr 10, 12:10 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis50 min
Apr 10, 12:45 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis60 min
Apr 10, 1:35 PM CDTSpecial Weather StatementDLHCook45 min
Apr 10, 4:19 PM CDTSpecial Weather StatementDLHSaint Louis26 min
Apr 10, 5:04 PM CDTSpecial Weather StatementDLHLake26 min
Apr 10, 5:20 PM CDTSpecial Marine WarningDLH40 min
Apr 10, 5:32 PM CDTSevere Thunderstorm WarningDLHLake28 min
Apr 10, 5:53 PM CDTSpecial Marine WarningDLH52 min
Apr 10, 6:03 PM CDTSevere Thunderstorm WarningDLHCook, Lake42 min
Apr 10, 6:05 PM CDTSpecial Marine WarningDLH25 min
Apr 10, 6:07 PM CDTSpecial Marine WarningDLH53 min
Apr 10, 6:25 PM CDTSpecial Weather StatementDLHCook35 min
Apr 10, 6:39 PM CDTSpecial Marine WarningDLH39 min
Apr 10, 6:50 PM CDTSpecial Weather StatementDLHCook40 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.